I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Puffy baggy eyes

User
Posted 12 Sep 2019 at 09:52

Hi All,

I'm on prostap, chemo ( docetaxel 5th cycle next week) and prednicolone steroids for chemo side effects. everything regards chemo going fine ...however I have started getting really puffy baggy eyes only recently. I have been struggling with sleep because of steroids and understand you can get water retention from them but has anyone else had this and does it go away after I stop taking them?

User
Posted 12 Sep 2019 at 10:48

I don't know about that specific side effect, but short term steroid side effects tend to fade quite quickly, but those developed over a longer time can be permanent (often less severe).

But that's a pretty broad generalisation: if in doubt, I'd talk to your GP.

.

-- Andrew --

"I intend to live forever, or die trying" - Groucho Marx

User
Posted 12 Sep 2019 at 11:54

Luckily my last cycle is next 10th of next month so hopefully I can stop taking steroids 3 weeks after that if not sooner. I will only of been on them 4.5 months so not really long term. We just don't seem to get much on here regards chemo advice! 

Chris

 

Edited by member 12 Sep 2019 at 11:55  | Reason: bad grammer!

 
Forum Jump  
©2020 Prostate Cancer UK